# SDR AWXA200601684

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 63,407 hours, 43,986 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Kruger Flap
- Component: Kruger Flap
- Component part number: 65C267709H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT WING KRUEGER FLAP DOOR CRACKED, WS 135.7202.  REPLACED LEFT WING KRUEGER FLAP DOOR, WS 135.7202 IAW B737-300 AMM 27-81-14-2.
